Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the derivative of a univalent function


Authors: A. J. Lohwater and George Piranian
Journal: Proc. Amer. Math. Soc. 4 (1953), 591-594
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056700-X
MathSciNet review: 0056700
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Ensembles exceptionnels, Acta Math. vol. 72 (1940) pp. 1-13. MR 0001370 (1:226a)
  • [2] J. Dufresnoy, Sur la correspondance des frontières dans la représentation conforme, C.R. Acad. Sci. Paris vol. 220 (1945) pp. 189-190. MR 0012667 (7:55f)
  • [3] O. Frostman, Potential d'équilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Meddelanden från Lunds Universitets Matematiska Seminarium vol. 3 (1935) pp. 1-115.
  • [4] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [5] W. Seidel and J. L. Walsh, On the derivatives of functions analytic in the unit circle and their radii of univalence and of p-valence, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 128-216. MR 0007924 (4:215b)
  • [6] M. Tsuji, Beurling's theorem on exceptional sets, Tôhoku Math. J. vol. 2 (1950) pp. 113-125. MR 0040435 (12:692b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056700-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society